# SDR A6WA200540038

- Difficulty date: January 23, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,230 hours, 5,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Support Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Gpu Receptical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTACLE IS BENT EXTERNAL DOOR WILL NOT CLOSE.  REMOVED CRACKED SUPPORT ASSY AND INSTALLED NEW SUPPORT ASSY (PN 600-33283-33) IAW CRJ SRM, PAINTED IAW SRM.  SOLID RIVETS INSTALLED IAW SRM. (K)
